Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44513
DC FieldValueLanguage
dc.contributor.authorGonzález, Luisen_US
dc.contributor.authorSantana, Angeloen_US
dc.date.accessioned2018-11-22T00:13:38Z-
dc.date.available2018-11-22T00:13:38Z-
dc.date.issued2015en_US
dc.identifier.issn0381-7032en_US
dc.identifier.urihttp://hdl.handle.net/10553/44513-
dc.description.abstractA combinatorial sum for the Stirling numbers of the second kind is generalized. This generalization provides us with a new explicit formula for the binomial sum ∑k=0 n=krak(k n where a, b ∈ ℝ- {0}, n, r ∈ ℕ. As relevant special cases, simple explicit expressions for both the binomial sum ∑k=0 n kr(k n) and the raw moment of order r of the binomial distribution B (n, p) are given. All these sums are expressed in terms of generalized r-permutations.en_US
dc.languageengen_US
dc.relation.ispartofArs Combinatoriaen_US
dc.sourceArs Combinatoria [ISSN 0381-7032],v. 118, p. 305-313en_US
dc.subject120903 Análisis de datosen_US
dc.subject240401 Bioestadísticaen_US
dc.subject.otherBinomial momentsen_US
dc.subject.otherCombinatorial identityen_US
dc.subject.otherGeneralized r-permutationsen_US
dc.subject.otherGeneralized samplingen_US
dc.subject.otherStirling numbers of the second kinden_US
dc.titleA generalization of a binomial sum for the Stirling numbers of the second kinden_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.scopus85031317590-
dc.identifier.isi000351784600025
dc.contributor.authorscopusid35248076500-
dc.contributor.authorscopusid56554207500-
dc.description.lastpage313-
dc.description.firstpage305-
dc.relation.volume118-
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid29336763
dc.contributor.daisngid2332689
dc.contributor.wosstandardWOS:Gonzalez, L
dc.contributor.wosstandardWOS:Santana, A
dc.date.coverdateEnero 2015
dc.identifier.ulpgces
dc.description.sjr0,239
dc.description.jcr0,265
dc.description.sjrqQ4
dc.description.jcrqQ4
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Estadística-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-6513-4814-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameGonzález Sánchez, Luis-
crisitem.author.fullNameSantana Del Pino, Ángelo-
Appears in Collections:Artículos
Show simple item record

Page view(s)

76
checked on Feb 24, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.